# SDR DL73E971099

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1017100
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMPSEAT O2 MASK FITTING WILL NOT SEAT.  REPLACED MASK ASSY.
